# SDR AALA20030687

- Difficulty date: June 23, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 60030451
- Condition: Defective
- Location: E/E Compt
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

WHEN PARKING AT GATE, SMOKE EMITTED FROM E/E COMPARTMENT.  USED EXTERNAL FIRE EXTINGUISHER IN E/E COMPARTMENT.  SMOKE WAS COMING FROM BATTERIES.  REPLACED BOTH SHIP BATTERIES AND BATTERY CHARGER.  CHECKED FOR ANY SIGNS OF WIRING DAMAGE AROUND BATTERY AREA, NONE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
